# SDR REXA2016010200011

- Difficulty date: January 2, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,463 hours, 3,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 AT RBL 36.00, THE FLOOR SILL HAS PITTING CORROSION.  REPAIRED FLOOR SILL AT FS 280, RBL 36 IAW REO 670-53-21-139 REV A.  THIS IS A MINOR REPAIR.
